Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
why_me

My Derm Prescribed me these...

I asked my physician to refer me to a derm solely b/c my face was dry and itchy. The moisturizers do not work anymore.....

While waiting for my derm appt. I've gotten 4 pimples one after the other in all in a span of one month! My asked my derm why my face is so itchy and he doesn't seem to know why. I got the impression fr. him that if one has an oily face.. the person usally breaks out .. not b/c of dry skin (?) I'm sooo confused! But anyway, he prescribed me 100 mg of minocycline (1x a day), cliniderm 2 % (to use at night) and Clindamycin (2x a day). Is there anyone here taking exactly the same meds? If so, are they working for you???????

I'm soo scared to take minocycline b/c of the possible side effects I will experience cry.gif The thought of nausea or stomach ache makes me sick already! I know there's sa saying "no pain, no gain", but I just can't help, but feel scared. These meds are also expensive!! Aaaggrrhh!!!! Why me!! redface.gif

Thanks for any info you can provide me smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×